Stabilization of helical domains in short peptides using hydrophobic interactions

Jeffrey S. Albert, Andrew Hamilton

Research output: Contribution to journalArticle

Original languageEnglish
Article numberdoi: 10.1021/bi00003a033
Pages (from-to)984-990
JournalBiochemistry
Volume34
Issue number3
DOIs
StatePublished - Jan 24 1995

Cite this

Stabilization of helical domains in short peptides using hydrophobic interactions. / Albert, Jeffrey S.; Hamilton, Andrew.

In: Biochemistry, Vol. 34, No. 3, doi: 10.1021/bi00003a033, 24.01.1995, p. 984-990.

Research output: Contribution to journalArticle

@article{b8802f76414642d4821e4656b1644062,
title = "Stabilization of helical domains in short peptides using hydrophobic interactions",
author = "Albert, {Jeffrey S.} and Andrew Hamilton",
year = "1995",
month = "1",
day = "24",
doi = "10.1021/bi00003a033",
language = "English",
volume = "34",
pages = "984--990",
journal = "Biochemistry",
issn = "0006-2960",
publisher = "American Chemical Society",
number = "3",

}

TY - JOUR

T1 - Stabilization of helical domains in short peptides using hydrophobic interactions

AU - Albert, Jeffrey S.

AU - Hamilton, Andrew

PY - 1995/1/24

Y1 - 1995/1/24

U2 - 10.1021/bi00003a033

DO - 10.1021/bi00003a033

M3 - Article

VL - 34

SP - 984

EP - 990

JO - Biochemistry

JF - Biochemistry

SN - 0006-2960

IS - 3

M1 - doi: 10.1021/bi00003a033

ER -